# SDR CA140620013

- Difficulty date: June 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 68,357 hours
- Engine: Allsn 501D13H
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2 Alternator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ALTERNATOR WAS DISPLAYING VOLTAGE AND PROVIDING POWER TO BUSS, WITH INOPERATIVE LIGHT ILLUMINATED.
